Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 216, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 20, 2012, 2:06 PM EDT for Nassau County, Florida; Charlton County, Georgia. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 20, 2012, 2:06 PM EDT (18:06 UTC)
- Expired
- Sep 20, 2012, 2:45 PM EDT
- In force
- 39 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Nassau County, FL, Charlton County, GA
The radar
The Jacksonville radar (KJAX), 48 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 20, 2:08 PM EDT | TSTM WND DMG | Folkston, GA | THE SHERIFFS OFFICE REPORTED TREES AND POWERLINES DOWN IN FOLKSTON. THE TIME GIVEN WAS BASED ON RADAR. |
| Sep 20, 2:13 PM EDT | HAIL 0.5 | 2 E Folkston, GA | TRAINED SPOTTER REPORTED HAIL RANGING FROM A QUARTER INCH TO A HALF INCH IN SIZE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.1 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 861 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 835 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
476
WUUS52 KJAX 201806
SVRJAX
FLC089-GAC049-201845-
/O.NEW.KJAX.SV.W.0216.120920T1806Z-120920T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
206 PM EDT THU SEP 20 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHARLTON COUNTY IN SOUTHEAST GEORGIA
NORTHWESTERN NASSAU COUNTY IN NORTHEAST FLORIDA
* UNTIL 245 PM EDT
* AT 206 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR FOLKSTON...MOVING NORTHWEST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FOLKSTON AND HOMELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3078 8183 3070 8201 3090 8217 3096 8212
3103 8197 3092 8191 3091 8192 3089 8189
3083 8190 3080 8187
TIME...MOT...LOC 1806Z 153DEG 9KT 3082 8197
$$
SHASHY3 follow-up statements
553
WWUS52 KJAX 201821
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
221 PM EDT THU SEP 20 2012
FLC089-201831-
/O.CAN.KJAX.SV.W.0216.000000T0000Z-120920T1845Z/
NASSAU FL-
221 PM EDT THU SEP 20 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NASSAU COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3085 8191 3077 8206 3090 8217 3096 8212
3103 8197 3092 8191 3091 8192 3087 8190
TIME...MOT...LOC 1821Z 153DEG 9KT 3085 8199
$$
GAC049-201845-
/O.CON.KJAX.SV.W.0216.000000T0000Z-120920T1845Z/
CHARLTON GA-
221 PM EDT THU SEP 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHEASTERN CHARLTON COUNTY...
AT 221 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FOLKSTON...MOVING NORTHWEST AT 10 MPH. A STORM SPOTTER REPORTED
NICKEL SIZED HAIL IN FOLKSTON.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOMELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3085 8191 3077 8206 3090 8217 3096 8212
3103 8197 3092 8191 3091 8192 3087 8190
TIME...MOT...LOC 1821Z 153DEG 9KT 3085 8199
$$
SANDRIK163
WWUS52 KJAX 201832
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
232 PM EDT THU SEP 20 2012
GAC049-201845-
/O.CON.KJAX.SV.W.0216.000000T0000Z-120920T1845Z/
CHARLTON GA-
232 PM EDT THU SEP 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHEASTERN CHARLTON COUNTY...
AT 231 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR FOLKSTON...MOVING NORTHWEST
AT 10 MPH. REPORTS HAVE BEEN RECEIVED OF TREES AND POWER LINES
HAVING BEEN BLOWN DOWN BY THIS STORM.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3085 8191 3077 8206 3090 8217 3096 8212
3103 8197 3092 8191 3091 8192 3087 8190
TIME...MOT...LOC 1831Z 153DEG 9KT 3087 8200
$$
SANDRIK972
WWUS52 KJAX 201838
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
238 PM EDT THU SEP 20 2012
GAC049-201845-
/O.CON.KJAX.SV.W.0216.000000T0000Z-120920T1845Z/
CHARLTON GA-
238 PM EDT THU SEP 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHEASTERN CHARLTON COUNTY...
AT 238 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR HOMELAND...MOVING NORTHWEST
AT 10 MPH. TREES AND POWERS LINES HAVE BEEN REPORTED AS BLOWN DOWN
IN THE CITY OF FOLKSTON.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3093 8193 3090 8194 3087 8195 3084 8198
3085 8203 3091 8209 3096 8212 3103 8197
TIME...MOT...LOC 1838Z 153DEG 9KT 3089 8201
$$
SANDRIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 9:45 AM EDT, 4 hours 21 minutes earlier.
Area forecast discussion, Sep 20, 9:45 AM EDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 945 AM EDT THU SEP 20 2012 .UPDATE...WEAK FRONTAL BOUNDARY CONTINUES TO MEANDER OVER N CENTRAL FL WHILE A WEAK SURGE OF NE FL HAS MOVED INTO SE GA AND EXTREME NE FL AREA. A STRONG MID/UPPER TROUGH FROM THE GREAT LAKES TO LOWER MS VALLEY AND THE CENTRAL GULF OF MEXICO IS PROVIDING LIFT IN THE FORM OF PVA AND UPPER LEVEL JET DYNAMICS OVER PORTIONS OF THE FL PENINSULA MAINLY S OF THE BIG BEND AREA. LOW LEVEL CONVERGENCE COMBINED WITH THE INCREASING MOISTURE (PWATS NEAR 1.8 INCHES) AND LIFT WILL RESULT IN CHANCE TO LIKELY POP SCENARIO FOR NE FL AND LOWER END POPS OVER SE GA. ALREADY HAVE SBCAPES OF 1500 J/KG IN NE FL AND ANTICIPATE CHANCE OF THUNDERSTORMS STARTING LATER THIS MORNING AND INTO THE AFTN HOURS. WITH SUFFICIENT INSTABILITY... CAN'T DISCOUNT AN ISOLD STRONG STORM GIVEN AMPLE BULK SHEAR AND COOLER TEMPS ALOFT BUT PROBABILITIES LOOK TO BE LOW. MINOR CHANGES TO THE GRIDS TO INCREASE CLOUD COVER AND TWEAK POPS. && .AVIATION...VFR CONDS PREVAIL BUT ANTICIPATE MVFR VSBY AND CIGS IN PRECIP SHIFTING FROM SW TO NE TODAY. IFR VSBY/CIGS POSSIBLE IN CONVECTIVE BUT AT THIS TIME RADAR AND OBSERVATION TRENDS DON'T SUPPORT IT. && .MARINE...NELY FLOW TODAY/TONIGHT AROUND 10-15 KT AND SEAS OF 2-3 FT. NO HEADLINES. RIP CURRENTS: LOW RISK TODAY WITH SOMEWHAT LOWER SWELL CONDS THAN PRIOR DAYS. SEAS ABOUT 2 FT OR LESS. && .PRELIMINARY POINT TEMPS/POPS... AMG 85 66 88 66 / 40 10 20 20 SSI 81 71 82 73 / 40 20 30 20 JAX 82 68 84 68 / 60 30 30 30 SGJ 81 72 84 72 / 60 30 40 30 GNV 83 68 86 69 / 70 30 40 40 OCF 83 69 87 70 / 70 30 50 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SHASHY/WALKER
Hazardous weather outlook, Sep 20, 10:10 AM EDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1010 AM EDT THU SEP 20 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-210933- ALACHUA- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING- ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)- CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU- PIERCE-PUTNAM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE- UNION-WARE-WAYNE- 1010 AM EDT THU SEP 20 2012 ...ISOLATED STRONG STORMS POSSIBLE THIS AFTERNOON... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A FRONTAL BOUNDARY WILL POSITION OVER NORTH CENTRAL FLORIDA TODAY. THIS FEATURE COMBINED WITH AN APPROACHING UPPER LEVEL DISTURBANCE WILL CREATE NUMEROUS TO SCATTERED THUNDERSTORMS ACROSS THE AREA TODAY...WITH THE POTENTIAL FOR ISOLATED STRONG STORMS THIS AFTERNOON. STRONG STORMS WILL BE CAPABLE OF GUSTY WINDS AND HAIL. LOCALLY HEAVY RAINFALL WILL BE MOST LIKELY OVER NORTHEAST FLORIDA NEAR AND ALONG THE SURFACE FRONT. STORMS WILL MOVE NORTHEAST TO EAST AROUND 10 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY WITH THE BEST CHANCES OVER NORTHEAST FLORIDA. INCREASED ONSHORE FLOW IS EXPECTED EARLY NEXT WEEK WHICH WILL ELEVATE THE RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ABE/ARS
In the hours before
Special weather statement, Sep 20, 11:43 AM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1143 AM EDT THU SEP 20 2012 FLZ025-201615- DUVAL- 1143 AM EDT THU SEP 20 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL DUVAL COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1215 PM EDT... AT 1143 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF FORT CAROLINE... STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND TALLYRAND...OCEANWAY...FORT CAROLINE...DOWNTOWN JACKSONVILLE... ARLINGTON...UNF AND SAN PABLO THROUGH 1215 PM EDT. SMALL HAIL AND GUSTY WINDS OF 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3027 8166 3050 8167 3051 8146 3027 8140 TIME...MOT...LOC 1543Z 321DEG 1KT 3034 8150 SHASHY
Special weather statement, Sep 20, 12:15 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1215 PM EDT THU SEP 20 2012
FLZ025-033-201645-
DUVAL-ST. JOHNS-
1215 PM EDT THU SEP 20 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
NORTHERN ST. JOHNS AND EASTERN DUVAL COUNTIES FOR STRONG WINDS AND
SMALL HAIL VALID UNTIL 1245 PM EDT...
AT 1215 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTHWEST OF SAN PABLO...MOVING
EAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
UNF...FORT CAROLINE...SAN PABLO...MAYPORT...SAWGRASS...PONTE VEDRA
BEACH...JACKSONVILLE BEACH AND NEPTUNE BEACH THROUGH 1245 PM EDT.
SMALL HAIL AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3026 8157 3043 8151 3041 8140 3040 8139
3023 8137 3020 8136 3019 8136
TIME...MOT...LOC 1615Z 286DEG 5KT 3032 8144
SHASHYSpecial weather statement, Sep 20, 1:02 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
102 PM EDT THU SEP 20 2012
FLZ025-033-201730-
DUVAL-ST. JOHNS-
102 PM EDT THU SEP 20 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
ST. JOHNS AND SOUTHEASTERN DUVAL COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 130 PM EDT...
AT 103 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER SAWGRASS...MOVING SOUTHEAST AT 15
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
SAWGRASS...PONTE VEDRA BEACH...PALM VALLEY...GUANA RIVER STATE
PARK...VILANO BEACH...SOUTH PONTE VEDRA BEACH AND ANASTASIA THROUGH
130 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS
OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2987 8128 3018 8152 3027 8138 3026 8137
3013 8134 2994 8129 2990 8126
TIME...MOT...LOC 1703Z 321DEG 12KT 3017 8137
SHASHYSpecial weather statement, Sep 20, 1:34 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 134 PM EDT THU SEP 20 2012 FLZ024-GAZ164-165-201815- CHARLTON-INLAND CAMDEN-NASSAU- 134 PM EDT THU SEP 20 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CHARLTON...SOUTHWESTERN CAMDEN AND NORTHWESTERN NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 215 PM EDT... AT 134 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF HILLIARD...NEARLY STATIONARY. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND KINGS FERRY AND HILLIARD THROUGH 215 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3076 8208 3087 8184 3065 8174 3050 8199 TIME...MOT...LOC 1734Z 146DEG 2KT 3067 8188 SHASHY
Special weather statement, Sep 20, 1:51 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
151 PM EDT THU SEP 20 2012
FLZ020-GAZ162-201830-
ECHOLS-HAMILTON-
151 PM EDT THU SEP 20 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL ECHOLS
AND NORTHEASTERN HAMILTON COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 230 PM EDT...
AT 152 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER HAMILTON COUNTY...MOVING NORTH AT 5
MPH. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE
INDICATED COUNTIES THROUGH 230 PM EDT. HAIL UP TO THREE QUARTER INCH
IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3073 8295 3072 8269 3060 8266 3060 8269
3056 8273 3053 8271 3052 8273 3052 8271
3050 8271 3049 8274 3049 8285
TIME...MOT...LOC 1752Z 168DEG 3KT 3060 8277
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 11:43 AM EDT | Special Weather Statement | JAX | Duval | 32 min |
| Sep 20, 11:59 AM EDT | Areal Flood Advisory | JAX | Duval | 91 min |
| Sep 20, 12:15 PM EDT | Special Weather Statement | JAX | Duval | 30 min |
| Sep 20, 12:24 PM EDT | Special Marine Warning | JAX | 96 min | |
| Sep 20, 1:02 PM EDT | Special Weather Statement | JAX | Saint Johns | 28 min |
| Sep 20, 1:13 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 47 min |
| Sep 20, 1:29 PM EDT | Special Marine Warning | JAX | 91 min | |
| Sep 20, 1:34 PM EDT | Special Weather Statement | JAX | Nassau | 41 min |
| Sep 20, 1:45 PM EDT | Areal Flood Advisory | JAX | Saint Johns | 90 min |
| Sep 20, 2:34 PM EDT | Special Weather Statement | JAX | Hamilton | 26 min |
| Sep 20, 3:03 PM EDT | Severe Thunderstorm Warning | JAX | Suwannee | 27 min |
| Sep 20, 3:38 PM EDT | Special Weather Statement | JAX | Suwannee | 52 min |
| Sep 20, 4:31 PM EDT | Special Weather Statement | JAX | Columbia | 44 min |
| Sep 20, 6:03 PM EDT | Special Weather Statement | JAX | Marion | 42 min |
| Sep 20, 6:43 PM EDT | Special Weather Statement | JAX | Alachua | 47 min |
| Sep 20, 7:06 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Sep 20, 7:47 PM EDT | Special Weather Statement | JAX | Marion | 43 min |
| Sep 20, 1:51 PM EDT | Special Weather Statement | JAX | Echols | 39 min |
| Sep 20, 2:47 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Ware | 43 min |
| Sep 20, 2:58 PM EDT | Areal Flood Advisory | JAX | Charlton | 62 min |
| Sep 20, 4:44 PM EDT | Special Weather Statement | JAX | Echols | 46 min |
| Sep 20, 5:04 PM EDT | Areal Flood Advisory | JAX | Clinch | 116 min |
| Sep 20, 5:20 PM EDT | Areal Flood Advisory | JAX | Clinch, Echols | 115 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.